MAUDE Adverse Event Report: MICROLINE SURGICAL INC. TLS3 THERMAL LIGATING SHEARS CURVED JAW; DISPOSABLE THERMAL LIGATING SHEARS

MICROLINE SURGICAL INC. TLS3 THERMAL LIGATING SHEARS CURVED JAW; DISPOSABLE THERMAL LIGATING SHEARS
Model Number 132-134D
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned, decontaminated and visually investigated.There were no signs of physical damages on the returned device.There were no observable mechanical defects or functional issues in actuating the tip.The tls was connected to a working universal power supply (ups) and tested for functionality.The device was activated and performed as intended.No defects were observed.For final inspection requirements, all devices are 100% inspected for functionality imperfections.Unable to confirm the complaint.The root cause of the issue could not be determined.
 
Event or Problem Description
During a hemorrhoidectomy procedure, the surgeon noticed that the tls3 14cm device did not work properly.The procedure and anesthesia time were extended for 10 minutes.There was no harm to the patient.

Brand Name
TLS3 THERMAL LIGATING SHEARS CURVED JAW
Common Device Name
DISPOSABLE THERMAL LIGATING SHEARS
Manufacturer (Section D)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
MDR Report Key7490488
Report Number1223422-2018-00012
Device Sequence Number18915606
Product Code GEI
UDI-Device Identifier00811099011460
UDI-Public00811099011460
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K062257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/28/2021
Device Model Number132-134D
Device Catalogue Number132-134D
Device Lot Number601030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2018
Initial Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1